# SDR ASAA0771458

- Difficulty date: February 13, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 24,509 hours, 10,329 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A581018
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241XF IS CRACKED.  REPAIRED IAW SRM 53-00-51.
